Dr Tansu KÜÇÜKÖNCÜ — SCI articles (2010) of owner of 125 SCI articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
SCI articles (2010) of owner of 125 sci articles
whose 100 % PLAGIARIZED PhD thesis (2009) has been REVOKED (2012) :
Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi (2009) İPTAL EDİLEN (2012)
125 SCI makale sahibinin SCI makaleleri (2010) :
Ahmet Yıldırım

[% 100 ÇALINTI doktora tezi] :
—————————-
Ahmet Yıldırım,
“Nonlineer Problemlerin Non-perturbatif Yöntemlerle Çözümleri Üzerine”,
doktora tezi, Türkçe, Ocak 2009, 230 sf, ana metin : 219 sf,
Ege Üniversitesi, Matematik
Tez danışmanı : Turgut Öziş
Tez jürisi üyeleri : Emine Mısırlı, Şennur Somalı, Necdet Bildik, Fadime Dal

Ahmet Yıldırım’ın % 100 ÇALINTI doktora tezi, tamamen ÇALINAN KAYNAK’tan ÇALINTIdır!

[ÇALINAN KAYNAK] :
—————————-
Ji-Huan He,
“Non-perturbative Methods for Strongly Nonlinear Problems”,
– Als Ms. gedr.. – Berlin : dissertation.de – Verlag in Internet GMBH,
2006, 290 pgs.
(Ji-Huan He’nin doktora tezinin İngilizcesi)

<– o –>

2010 : 23 articles

Title: Reliable analysis for the nonlinear fractional calculus model of the semilunar heart valve vibrations
Author(s): Yildirim, Ahmet; Gulkanat, Yagmur
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING  Volume: 26   Issue: 12   Pages: 1515-1521   DOI: 10.1002/cnm.1399   Published: DEC 2010
Times Cited: 2 (from Web of Science)

Title: A numerical treatment for the solution of the hydromagnetic peristaltic flow of a bio-fluid with variable viscosity in a circular cylindrical tube
Author(s): Sezer, Sefa Anil; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING  Volume: 26   Issue: 12   Pages: 1503-1514   DOI: 10.1002/cnm.1398   Published: DEC 2010
Times Cited: 4 (from Web of Science)

Title: Variational iteration method for inverse problem of diffusion equation
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING  Volume: 26   Issue: 12   Pages: 1713-1720   DOI: 10.1002/cnm.1258   Published: DEC 2010
Times Cited: 1 (from Web of Science)

Title: Periodic Solutions for the Generalized Nonlinear Oscillators containing Fraction Order Elastic Force
Author(s): Younesian, Davood; Askari, Hassan; Saadatnia, Zia; et al.
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 11   Issue: 12   Pages: 1027-1032   Published: DEC 2010
Times Cited: 4 (from Web of Science)

Title: Comparison Between Variational Iteration Method and Homotopy Perturbation Method for Linear and Nonlinear Partial Differential Equations with the Nonhomogeneous Initial Conditions
Author(s): Ates, Inan; Yildirim, Ahmet
Source: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS  Volume: 26   Issue: 6   Pages: 1581-1593   DOI: 10.1002/num.20511   Published: NOV 2010
Times Cited: 2 (from Web of Science)

Title: Analytical Solutions for Autonomous Conservative Nonlinear Oscillator
Author(s): Yazdi, Mohammad Kalami; Khan, Yasir; Madani, M.; et al.
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 11   Issue: 11   Pages: 979-984   Published: NOV 2010
Times Cited: 8 (from Web of Science)

Title: Application of the exp-function method for solving nonlinear reaction-diffusion equations arising in mathematical biology
Author(s): Yildirim, Ahmet; Pinar, Zehra
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 60   Issue: 7   Pages: 1873-1880   DOI: 10.1016/j.camwa.2010.07.020   Published: OCT 2010
Times Cited: 17 (from Web of Science)

Title: Application of the homotopy perturbation method for the Fokker-Planck equation
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING  Volume: 26   Issue: 9   Pages: 1144-1154   DOI: 10.1002/cnm.1200   Published: SEP 2010
Times Cited: 5 (from Web of Science)

Title: Homotopy Perturbation Method for Numerical Solutions of KdV-Burgers’ and Lax’s Seventh-Order KdV Equations
Author(s): Yildirim, Ahmet; Berberler, Murat Ersen
Source: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS  Volume: 26   Issue: 5   Pages: 1040-1053   DOI: 10.1002/num.20473   Published: SEP 2010
Times Cited: 1 (from Web of Science)

Title: Effects of partial slip on the peristaltic flow of a MHD Newtonian fluid in an asymmetric channel
Author(s): Yildirim, Ahmet; Sezer, Sefa Anil
Source: MATHEMATICAL AND COMPUTER MODELLING  Volume: 52   Issue: 3-4   Pages: 618-625   DOI: 10.1016/j.mcm.2010.04.007   Published: AUG 2010
Times Cited: 11 (from Web of Science)

Title: Non-perturbative solution of three-dimensional Navier-Stokes equations for the flow near an infinite rotating disk
Author(s): Yildirim, Ahmet; Sezer, Sefa Anil
Source: MATHEMATICAL METHODS IN THE APPLIED SCIENCES  Volume: 33   Issue: 11   Pages: 1298-1305   DOI: 10.1002/mma.1246   Published: JUL 30 2010
Times Cited: 2 (from Web of Science)

Title: Ma’s Variation of Parameters Method for Fisher’s Equations
Author(s): Mohyud-Din, Syed Tauseef; Yildirim, Ahmet
Source: ADVANCES IN APPLIED MATHEMATICS AND MECHANICS  Volume: 2   Issue: 3   Pages: 379-388   DOI: 10.4208/aamm.09-m0957   Published: JUN 2010
Times Cited: 0 (from Web of Science)

Title: The application of homotopy perturbation method for MHD flows of UCM fluids above porous stretching sheets
Author(s): Raftari, Behrouz; Yildirim, Ahmet
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 59   Issue: 10   Pages: 3328-3337   DOI: 10.1016/j.camwa.2010.03.018   Published: MAY 2010
Times Cited: 19 (from Web of Science)

Title: Analytical solutions to the pulsed Klein-Gordon equation using Modified Variational Iteration Method (MVIM) and Boubaker Polynomials Expansion Scheme (BPES)
Author(s): Yildirim, A.; Mohyud-Din, S. T.; Zhang, D. H.
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 59   Issue: 8   Pages: 2473-2477   DOI: 10.1016/j.camwa.2009.12.026   Published: APR 2010
Times Cited: 23 (from Web of Science)

Title: Variational iteration method for modified Camassa-Holm and Degasperis-Procesi equations
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING  Volume: 26   Issue: 2   Pages: 266-272   DOI: 10.1002/cnm.1154   Published: FEB 2010
Times Cited: 11 (from Web of Science)

Title: He’s homotopy perturbation method for nonlinear differential-difference equations
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS  Volume: 87   Issue: 5   Pages: 992-996   DOI: 10.1080/00207160802247646   Published: 2010
Times Cited: 23 (from Web of Science)

Title: Analytical approximate solutions of the fractional convection-diffusion equation with nonlinear source term by He’s homotopy perturbation method
Author(s): Momani, Shaher; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS  Volume: 87   Issue: 5   Pages: 1057-1065   DOI: 10.1080/00207160903023581   Published: 2010
Times Cited: 14 (from Web of Science)

Title: Series solutions of a fractional oscillator by means of the homotopy perturbation method
Author(s): Yildirim, Ahmet; Momani, Shaher
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS  Volume: 87   Issue: 5   Pages: 1072-1082   DOI: 10.1080/00207160903082389   Published: 2010
Times Cited: 5 (from Web of Science)

Title: He’s homotopy perturbation method for solving the space- and time-fractional telegraph equations
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS  Volume: 87   Issue: 13   Pages: 2998-3006   Article Number: PII 924024030   DOI: 10.1080/00207160902874653   Published: 2010
Times Cited: 12 (from Web of Science)

Title: Homotopy perturbation method for the nonlinear dispersive K(m, n, 1) equations with fractional time derivatives
Author(s): Kocak, Hueseyin; Oezis, Turgut; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 20   Issue: 2   Pages: 174-185   DOI: 10.1108/09615531011016948   Published: 2010
Times Cited: 12 (from Web of Science)

Title: Analytical approach to fractional partial differential equations in fluid mechanics by means of the homotopy perturbation method
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 20   Issue: 2   Pages: 186-200   DOI: 10.1108/09615531011016957   Published: 2010
Times Cited: 20 (from Web of Science)

Title: Homotopy perturbation method for numerical solutions of coupled Burgers equations with time- and space-fractional derivatives
Author(s): Yildirim, Ahmet; Kelleci, Alev
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 20   Issue: 8   Pages: 897-909   DOI: 10.1108/09615531011081423   Published: 2010
Times Cited: 0 (from Web of Science)

Title: Modified Variational Iteration Method for Free-Convective Boundary-Layer Equation Using Pade Approximation
Author(s): Mohyud-Din, Syed Tauseef; Yildirim, Ahmet; Sezer, Sefa Anil; et al.
Source: MATHEMATICAL PROBLEMS IN ENGINEERING    Article Number: 318298   DOI: 10.1155/2010/318298   Published: 2010
Times Cited: 5 (from Web of Science)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: